- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 463076, 7 pages
Global Exponential Stability of Positive Pseudo-Almost-Periodic Solutions for a Model of Hematopoiesis
College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China
Received 11 August 2013; Accepted 16 October 2013
Academic Editor: Chuanzhi Bai
Copyright © 2013 Junxia Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- T. Diagana and E. M. Hernández, “Existence and uniqueness of pseudo almost periodic solutions to some abstract partial neutral functional-differential equations and applications,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 776–791, 2007.
- H. Li, F. Huang, and J. Li, “Composition of pseudo almost-periodic functions and semilinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 255, no. 2, pp. 436–446, 2001.
- E. A. Dads, P. Cieutat, and L. Lhachimi, “Positive pseudo almost periodic solutions for some nonlinear infinite delay integral equations,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 721–739, 2009.
- C. Zhang, “Vector-valued pseudo almost periodic functions,” Czechoslovak Mathematical Journal, vol. 47, no. 3, pp. 385–394, 1997.
- C. Zhang, “Pseudo-almost-periodic solutions of some differential equations I,” Journal of Mathematical Analysis and Applications, vol. 181, no. 1, pp. 62–76, 1994.
- C. Zhang, “Pseudo almost periodic solutions of some differential equations II,” Journal of Mathematical Analysis and Applications, vol. 192, no. 2, pp. 543–561, 1995.
- M. C. Mackey and L. Glass, “Oscillations and chaos in physiological control systems,” Sciences, vol. 197, pp. 287–289, 1977.
- I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon, Oxford, UK, 1991.
- X. Yang, “Existence and global attractivity of unique positive almost periodic solution for a model of hematopoiesis,” Applied Mathematics, vol. 25, no. 1, pp. 25–34, 2010.
- J. O. Alzabut, J. J. Nieto, and G. Tr. Stamov, “Existence and exponential stability of positive almost periodic solutions for a model of hematopoiesis,” Boundary Value Problems, vol. 2009, Article ID 127510, 2009.
- H. Zhang, L. Wang, and M. Yang, “Existence and exponential convergence of the positive almost periodic solution for a model of hematopoiesis,” Applied Mathematics Letters, vol. 26, no. 1, pp. 38–42, 2013.
- Z. Chen, “Global exponential stability of positive almost periodic solutions for a model of hematopoiesis,” Kodai Mathematical Journal, vol. 37, 2014.
- B. Liu, “Positive periodic solutions for a nonlinear density dependent mortality Nicholson's blowflies model,” Kodai Mathematical Journal, vol. 37, no. 1, 2014.
- B. Liu, “Global exponential stability of positive periodic solutions for a delayed Nicholson's blowflies model,” Journal of Mathematical Analysis and Applications, 2013.
- H. Zhang and J. Shao, “Existence and exponential stability of almost periodic solutions for CNNs with time-varying leakage delays,” Neurocomputing, vol. 121, pp. 226–233, 2013.
- C. Zhang, Almost Periodic Type Functions and Ergodicity, Kluwer Academic, Science Press, Beijing, China, 2003.
- C. Y. He, Almost Periodic Differential Equation, Higher Education Publishing House, Beijing, China, 1992 Chinese.
- H. L. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, vol. 57, Springer, New York, NY, USA, 2011.
- J. K. Hale, Ordinary Differential Equations, Krieger, Malabar, Fla, USA, 1980.